My husband was diagnosed 2 yes ago with PC and has been using this drug since before his radiation treatments. His personality has taken a drastic change to the point where our marriage is on the rocks. I'm desperate to know if anyone is facing the same thing. He did 39 radiation treatments and his PSA is at 0.23. That's down from 56.
Hi, yes my husband changed dramatically last year. He has been on and off Zoladex for almost nine years, but last year he was put on a different drug called Decapeptyl which exaggerated the side effects drastically. We have had a very tough 18 months because of it. If you can talk to each other, and if he will accept that the drug causes this then you stand a chance of dealing with it. There isn't an alternative as without the drug his cancer grows. Sorry, I have only just accessed this site, hope things are better with you now. Good luck.
- Zoladex Information for Consumers
- Zoladex Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoladex (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Sep 2011 • 1 answer
Posted 28 Oct 2015 • 0 answers
I am a professional singer undergoing radiation for prostate cancer. I have been taking bicalutamide
Posted 14 Apr 2016 • 1 answer
Posted 5 Nov 2017 • 1 answer
Posted 18 days ago • 1 answer